# SDR SWAA2016042851384

- Difficulty date: April 20, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 78,715 hours, 55,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER AFT OVERWING EMER LIGHT INOPERATIVE.  R & R BULB IAW AMM.
